Duke Mathematical Journal

A density version of the Vinogradov three primes theorem

Xuancheng Shao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that if A is a subset of the primes, and the lower density of A in the primes is larger than 5/8, then all sufficiently large odd positive integers can be written as the sum of three primes in A. The constant 5/8 in this statement is the best possible.

Article information

Source
Duke Math. J., Volume 163, Number 3 (2014), 489-512.

Dates
First available in Project Euclid: 11 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1392128876

Digital Object Identifier
doi:10.1215/00127094-2410176

Mathematical Reviews number (MathSciNet)
MR3165421

Zentralblatt MATH identifier
1330.11062

Subjects
Primary: 11P32: Goldbach-type theorems; other additive questions involving primes
Secondary: 11D85: Representation problems [See also 11P55]

Citation

Shao, Xuancheng. A density version of the Vinogradov three primes theorem. Duke Math. J. 163 (2014), no. 3, 489--512. doi:10.1215/00127094-2410176. https://projecteuclid.org/euclid.dmj/1392128876


Export citation

References

  • [1] J. Friedlander and H. Iwaniec, Opera de cribro, Amer. Math. Soc. Colloq. Publ. 57, Amer. Math. Soc., Providence, 2010.
  • [2] B. Green, Roth’s theorem in the primes, Ann. of Math. (2) 161 (2005), 1609–1636.
  • [3] B. Green and T. Tao, Restriction theory of the Selberg sieve, with applications, J. Théor. Nombres Bordeaux 18 (2006), 147–182.
  • [4] B. Green and T. Tao, The primes contain arbitrarily long arithmetic progressions, Ann. of Math. (2) 167 (2008), 481–547.
  • [5] D. R. Heath-Brown, The ternary Goldbach problem, Rev. Mat. Iberoam. 1 (1985), 45–59.
  • [6] H. A. Helfgott, Minor arcs for Goldbach’s problem, preprint, arXiv:1205.5252v3 [math.NT].
  • [7] H. A. Helfgott, Major arcs for Goldbach’s theorem, preprint, arXiv:1305.2897v2 [math.NT].
  • [8] H. Li and H. Pan, A density version of Vinogradov’s three primes theorem, Forum Math. 22 (2010), 699–714.
  • [9] M. B. Nathanson, Additive Number Theory, Grad. Texts in Math. 164, Springer, New York, 1996.
  • [10] X. Shao, A new proof of Vinogradov’s three primes theorem, preprint, arXiv:1303.2276v1 [math.NT].
  • [11] T. Tao and V. Vu, Additive Combinatorics, Cambridge Stud. Adv. Math. 105, Cambridge Univ. Press, Cambridge, 2006.
  • [12] I. M. Vinogradov, The representation of an odd number as a sum of three primes (in Russian), Dokl. Akad. Nauk. SSSR. 16 (1937), 139–142.